# SDR SWIA201127804

- Difficulty date: September 15, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 22,288 hours, 18,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT INOPERATIVE, 2ND LIGHT BACK.  (FLT 6236)  RELAMPED EMERGENCY LIGHT.
